RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 527–552 (Mi izv2919)  

This article is cited in 2 scientific papers (total in 2 papers)

The existence of subgroups for a finite non-solvable group. II

Ya. G. Berkovich


Full text: PDF file (3063 kB)

Bibliographic databases:
UDC: 519.4

Citation: Ya. G. Berkovich, “The existence of subgroups for a finite non-solvable group. II”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 527–552

Citation in format AMSBIB
\Bibitem{Ber65}
\by Ya.~G.~Berkovich
\paper The existence of subgroups for a~finite non-solvable group.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 527--552
\mathnet{http://mi.mathnet.ru/izv2919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=179255}
\zmath{https://zbmath.org/?q=an:0274.20025}


Linking options:
  • http://mi.mathnet.ru/eng/izv2919
  • http://mi.mathnet.ru/eng/izv/v29/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). I. Konechnye gruppy s obobschenno normalnymi $n$-maksimalnymi podgruppami”, PFMT, 2016, no. 4(29), 48–58  mathnet
    2. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). II. Ot maksimalnykh tsepei k maksimalnym param”, PFMT, 2017, no. 2(31), 55–65  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:115
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019